Skip to main content
×
×
Home

Asymptotic Continuous Orbit Equivalence of Smale Spaces and Ruelle Algebras

  • Kengo Matsumoto (a1)
Abstract

In the first part of the paper, we introduce notions of asymptotic continuous orbit equivalence and asymptotic conjugacy in Smale spaces and characterize them in terms of their asymptotic Ruelle algebras with their dual actions. In the second part, we introduce a groupoid $C^{\ast }$ -algebra that is an extended version of the asymptotic Ruelle algebra from a Smale space and study the extended Ruelle algebras from the view points of Cuntz–Krieger algebras. As a result, the asymptotic Ruelle algebra is realized as a fixed point algebra of the extended Ruelle algebra under certain circle action.

Copyright
Footnotes
Hide All

This work was supported by JSPS KAKENHI Grant Number 15K04896.

Footnotes
References
Hide All
[1] Anantharaman-Delaroche, C. and Renault, J., Amenable groupoids . Monographies de L’Enseignement Mathématique, 36, L’Enseignement Mathématique, Genéve, 2000.
[2] Bowen, R., Equilibrium states and the ergodic theory of Anosov diffeomorphisms . Lecture Notes in Mathematics, 470, Springer, Berlin, 1975.
[3] Bowen, R., On Axiom A diffeomorphisms . Regional Conference Series in Mathematics, 35, American Mathematical Society, Providence, RI, 1978.
[4] Bratteli, O., Kishimoto, A., Rørdam, M., and Størmer, E., The crossed product of a UHF algebra by a shift . Ergodic Theory Dynam. Systems 13(1993), 615626. https://doi.org/10.1017/S0143385700007574.
[5] Carlsen, T. M. and Rout, J., Diagonal-preserving gauge invariant isomorphisms of graph C -algebras . J. Funct. Anal. 273(2017), 29812993. https://doi.org/10.1016/j.jfa.2017.06.018.
[6] Carlsen, T. M., Ruiz, E., and Sims, A., Equivalence and stable isomorphism of groupoids, and diagonal-preserving stable isomorphisms of graph C -algebras and Leavitt path algebras . Proc. Amer. Math. Soc. 145(2017), 15811592.
[7] Cuntz, J. and Krieger, W., A class of C -algebras and topological Markov chains . Invent. Math. 56(1980), 251268. https://doi.org/10.1007/BF01390048.
[8] Holton, C. G., The Rohlin property for shifts of finite type . J. Funct. Anal. 229(2005), 277299. https://doi.org/10.1016/j.jfa.2005.05.002.
[9] Kaminker, J. and Putnam, I. F., K-theoretic duality for shifts of finite type . Comm. Math. Phys. 187(1997), 509522. https://doi.org/10.1007/s002200050147.
[10] Kaminker, J., Putnam, I. F., and Spielberg, J., Operator algebras and hyperbolic dynamics. Operator algebras and quantum field theory (Rome, 1996), Int. Press, Cambridge, MA, 1997, pp. 525–532.
[11] Killough, D. B. and Putnam, I. F., Ring and module structures on dimension groups associated with a shift of finite type . Ergodic Theory Dynam. Systems 32(2012), 13701399. https://doi.org/10.1017/S0143385712000272.
[12] Kishimoto, A., The Rohlin property for automorphisms of UHF algebras . J. Reine Angew. Math. 465(1995), 183196. https://doi.org/10.1515/crll.1995.465.183.
[13] Lind, D. and Marcus, B., An introduction to symbolic dynamics and coding. Cambridge University Press, Cambridge, 1995. https://doi.org/10.1017/CBO9780511626302.
[14] Matsumoto, K., Orbit equivalence of topological Markov shifts and Cuntz–Krieger algebras . Pacific J. Math. 246(2010), 199225. https://doi.org/10.2140/pjm.2010.246.199.
[15] Matsumoto, K., Strongly continuous orbit equivalence of one-sided topological Markov shifts . J. Operator Theory 74(2015), 457483. https://doi.org/10.7900/jot.2014aug19.2063.
[16] Matsumoto, K., Uniformly continuous orbit equivalence of Markov shifts and gauge actions on Cuntz–Krieger algebras . Proc. Amer. Math. Soc. 145(2017), 11311140. https://doi.org/10.1090/proc/13387.
[17] Matsumoto, K., Continuous orbit equivalence, flow equivalence of Markov shifts and circle actions on Cuntz–Krieger algebras . Math. Z. 285(2017), 121141. https://doi.org/10.1007/s00209-016-1700-3.
[18] Matsumoto, K., Topological conjugacy of topological Markov shifts and Ruelle algebras. 2018. arxiv:1706.07155.
[19] Matsumoto, K. and Matui, H., Continuous orbit equivalence of topological Markov shifts and Cuntz–Krieger algebras . Kyoto J. Math. 54(2014), 863878. https://doi.org/10.1215/21562261-2801849.
[20] Matsumoto, K. and Matui, H., Continuous orbit equivalence of topological Markov shifts and dynamical zeta functions . Ergodic Theory Dynam. Systems 36(2016), 15571581. https://doi.org/10.1017/etds.2014.128.
[21] Matui, H., Homology and topological full groups of étale groupoids on totally disconnected spaces . Proc. Lond. Math. Soc. 104(2012), 2756. https://doi.org/10.1112/plms/pdr029.
[22] Matui, H., Topological full groups of one-sided shifts of finite type . J. Reine Angew. Math. 705(2015), 3584. https://doi.org/10.1515/crelle-2013-0041.
[23] Muhly, P. S., Renault, J., and Williams, D. P., Equivalence and isomorphism for groupoid C -algebras . J. Operator Theory 17(1987), 322.
[24] Parry, W. and Pollicott, M., Zeta functions and the periodic orbit structure of hyperbolic dynamics . Astérisque 187–188(1990).
[25] Putnam, I. F., C -algebras from Smale spaces . Canad. J. Math. 48(1996), 175195. https://doi.org/10.4153/CJM-1996-008-2.
[26] Putnam, I. F., Hyperbolic systems and generalized Cuntz–Krieger algebras. Lecture Notes, Summer School in Operator Algebras, Odense, August 1996, Odense University, Odense, Denmark.
[27] Putnam, I. F., Functoriality of the C -algebras associated with hyperbolic dynamical systems . J. London Math. Soc. 62(2000), 873884. https://doi.org/10.1112/S002461070000140X.
[28] Putnam, I. F., A homology theory for Smale spaces . Mem. Amer. Math. Soc. 232(2014), no. 1094. https://doi.org/10.1090/memo/1094.
[29] Putnam, I. F. and Spielberg, J., The structure of C -algebras associated with hyperbolic dynamical systems . J. Funct. Anal. 163(1999), 279299. https://doi.org/10.1006/jfan.1998.3379.
[30] Renault, J., A groupoid approach to C -algebras . Lecture Notes in Mathematics, 793, Springer, Berlin, 1980.
[31] Renault, J., Cartan subalgebras in C -algebras . Irish Math. Soc. Bull. 61(2008), 2963.
[32] Renault, J., Examples of masas in C -algebras. In: Operator structures and dynamical systems, Contemp. Math., 503, American Mathematical Socisty, Providence, RI, 2009. https://doi.org/10.1090/conm/503/09903.
[33] Ruelle, D., Thermodynamic formalism. The mathematical structures of classical equilibrium statistical mechanics . Encyclopedia of Mathematics and its Applications, 5, Addison-Wesley, Reading, Mass, 1978.
[34] Ruelle, D., Non-commutative algebras for hyperbolic diffeomorphisms . Invent. Math. 93(1988), 113. https://doi.org/10.1007/BF01393685.
[35] Ruelle, D., Dynamical zeta functions and transfer operators . Notices Amer. Math. Soc. 49(2002), 887895.
[36] Smale, S., Differentiable dynamical systems . Bull. Amer. Math. Soc. 73(1967), 747817. https://doi.org/10.1090/S0002-9904-1967-11798-1.
[37] Thomsen, K., C -algebras of homoclinic and heteroclinic structure in expansive dynamics . Mem. Amer. Math. Soc. 206(2010), no. 970. https://doi.org/10.1090/S0065-9266-10-00581-8.
[38] Williams, R. F., Classification of subshifts of finite type . Ann. of Math. 98(1973), 120153; errata: Ann. Math. 99(1974), 380–381. https://doi.org/10.2307/1970908.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Canadian Journal of Mathematics
  • ISSN: 0008-414X
  • EISSN: 1496-4279
  • URL: /core/journals/canadian-journal-of-mathematics
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax

Keywords

MSC classification

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed